MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP ULNA OSTEOTOMY PLATE 8 HOLES; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP ULNA OSTEOTOMY PLATE 8 HOLES; PLATE,FIXATION,BONE
Model Number 02.111.901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s gender is unknown.Date of event: date of postoperative nonunion development and plate breakage is unknown.Additional device product code: hwc.Implanted date: implanted in (b)(6) 2017; exact date is unknown.Explanted date: unknown.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent an ulnar shortening procedure in (b)(6) 2017.Post-operatively patient had non-union and a plate broke in patient.Future revision surgery plan is unknown.Concomitant devices reported: 2.7mm locking screw slf-tpng with t8 stardrive recess 16mm (part # 202.216, lot # unknown, quantity 6).This report is for one (1) 2.7mm lcp ulna osteotomy plate 8 holes.This is report 1 of 1 for complaint (b)(4).

Brand Name
2.7MM LCP ULNA OSTEOTOMY PLATE 8 HOLES
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7176667
Report Number2939274-2018-50143
Device Sequence Number11262876
Product Code HRS
UDI-Device Identifier10886982032478
UDI-Public(01)10886982032478(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.111.901
Device Catalogue Number02.111.901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight118